Duke Mathematical Journal

Nonequidimensional value distribution theory and meromorphic connections

Yum-Tong Siu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 61, Number 2 (1990), 341-367.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H30: Value distribution theory in higher dimensions {For function- theoretic properties, see 32A22}
Secondary: 32L20: Vanishing theorems


Siu, Yum-Tong. Nonequidimensional value distribution theory and meromorphic connections. Duke Math. J. 61 (1990), no. 2, 341--367. doi:10.1215/S0012-7094-90-06115-0. https://projecteuclid.org/euclid.dmj/1077296822

Export citation


  • [A] L. V. Ahlfors, The theory of meromorphic curves, Acta Soc. Sci. Fennicae. Nova Ser. A. 3 (1941), no. 4, 31.
  • [B] A. Biancofiore, A hypersurface defect relation for a class of meromorphic maps, Trans. Amer. Math. Soc. 270 (1982), no. 1, 47–60.
  • [Bo] R. Bott, Homogeneous vector bundles, Ann. of Math. (2) 66 (1957), 203–248.
  • [C1] H. Cartan, Sur les système de fonctions holomorphes à variétés linéaires lacunaires et leurs applications, Ann. Sci. Ecole Norm. Sup 45 (1928), no. 3, 255–346.
  • [C2] H. Cartan, Sur les zéros des combinaisons linéaires de $p$ fonctions holomorphes données, Mathematica 7 (1933), 5–31.
  • [C-G] M. Cowen and P. Griffiths, Holomorphic curves and metrics of negative curvature, J. Analyse Math. 29 (1976), 93–153.
  • [G] M. L. Green, Some Picard theorems for holomorphic maps to algebraic varieties, Amer. J. Math. 97 (1975), 43–75.
  • [H] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964.
  • [L] S. Lang, The error term in Nevanlinna theory, Duke Math. J. 56 (1988), no. 1, 193–218.
  • [La] A. Lascoux, Syzygies des variétés déterminantales, Adv. in Math. 30 (1978), no. 3, 202–237.
  • [Li] D. E. Littlewood, The Theory of Group Characters and Matrix Representations of Groups, Oxford University Press, New York, 1940.
  • [M] I. G. Macdonald, Symmetric functions and Hall polynomials, The Clarendon Press Oxford University Press, New York, 1979.
  • [Na] A. Nadel, Hyperbolic surfaces, Ph.D. thesis, Harvard University, 1988.
  • [N] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthiers-Villars, Paris, 1929.
  • [No] J. Noguchi, Holomorphic curves in algebraic varieties, Hiroshima Math. J. 7 (1977), no. 3, 833–853.
  • [S] B. V. Shabat, Distribution of values of holomorphic mappings, Translations of Mathematical Monographs, vol. 61, American Mathematical Society, Providence, RI, 1985.
  • [Sh1] B. Shiffman, On holomorphic curves and meromorphic maps in projective space, Indiana Univ. Math. J. 28 (1979), no. 4, 627–641.
  • [Sh2] B. Shiffman, 1986, Private communication.
  • [Si1] Y. T. Siu, Nonequidimensional value distribution theory and subvariety extension, Complex analysis and algebraic geometry (Göttingen, 1985), Lecture Notes in Math., vol. 1194, Springer, Berlin, 1986, pp. 158–174.
  • [Si2] Y. T. Siu, Defect relations for holomorphic maps between spaces of different dimensions, Duke Math. J. 55 (1987), no. 1, 213–251.
  • [Si3] Y. T. Siu, Nonequidimensional value distribution theory, Complex analysis, Joensuu 1987, Lecture Notes in Math., vol. 1351, Springer, Berlin, 1988, Proceedings of the XIIIth Nevanlinna Colloquium in honor of the 80th birthday of Lars Ahlfors, August, 1986, pp. 285–311.
  • [St1] W. Stoll, Value distribution of holomorphic maps into compact complex manifolds. , Lecture Notes in Mathematics, Vol. 135, Springer-Verlag, Berlin, 1970.
  • [St2] W. Stoll, Sur quelques combinaisons linéaires exceptionnelles au sens de Nevanlinna, vol. 23, 1971, pp. 67–95.
  • [T1] N. Toda, Sur quelques combinaisons linéaires exceptionnelles au sens de Nevanlinna, Tôhoku Math. J. (2) 23 (1971), 67–95.
  • [T2] N. Toda, Sur l'inégalité fondamentale de H. Cartan pour les systèmes de fonctions entières, Nagoya Math. J. 83 (1981), 5–14.
  • [V] A. Vitter, The lemma of the logarithmic derivative in several complex variables, Duke Math. J. 44 (1977), no. 1, 89–104.
  • [W] H. Weyl, Classical groups, Princeton University Press, 1946.
  • [W-W] H. Weyl, Meromorphic Functions and Analytic Curves, Annals of Mathematics Studies, no. 12, Princeton University Press, Princeton, N. J., 1943.
  • [Wo1] P. M. Wong, Defect relations for maps on parabolic spaces and Kobayashi metrics on projective spaces omitting hyperplanes, Thesis, University of Notre Dame, 1976, p. 231.
  • [Wo2] P. M. Wong, On the second main theorem of Nevanlinna theory, preprint, 1987.